Please use this identifier to cite or link to this item: https://hdl.handle.net/20.500.11851/4157
Full metadata record
DC FieldValueLanguage
dc.contributor.authorEğecioğlu, Ömer-
dc.contributor.authorSaygı, Elif-
dc.contributor.authorSaygı, Zülfükar-
dc.date.accessioned2021-03-19T08:36:41Z-
dc.date.available2021-03-19T08:36:41Z-
dc.date.issued2021-03-
dc.identifier.citationEğecioğlu, Ö., Saygı, E., & Saygı, Z. (2021). The irregularity polynomials of Fibonacci and Lucas cubes. Bulletin of the Malaysian Mathematical Sciences Society, 44(2), 753-765.en_US
dc.identifier.issn0126-6705-
dc.identifier.urihttps://doi.org/10.1007/s40840-020-00981-0-
dc.identifier.urihttps://hdl.handle.net/20.500.11851/4157-
dc.description.abstractIrregularity of a graph is an invariant measuring how much the graph differs from a regular graph. Albertson index is one measure of irregularity, defined as the sum of | deg(u) - deg(v) | over all edges uv of the graph. Motivated by a recent result on the irregularity of Fibonacci cubes, we consider irregularity polynomials and determine them for Fibonacci and Lucas cubes. These are graph families that have been studied as alternatives for the classical hypercube topology for interconnection networks. The irregularity polynomials specialize to the Albertson index and also provide additional information about the higher moments of | deg(u) - deg(v) | in these families of graphs.en_US
dc.language.isoenen_US
dc.publisherSpringeren_US
dc.relation.ispartofBulletin of the Malaysian Mathematical Sciences Societyen_US
dc.rightsinfo:eu-repo/semantics/closedAccessen_US
dc.subjectIrregularity of graphen_US
dc.subjectFibonacci cubeen_US
dc.subjectLucas cubeen_US
dc.titleThe Irregularity Polynomials of Fibonacci and Lucas cubesen_US
dc.typeArticleen_US
dc.departmentFaculties, Faculty of Science and Literature, Department of Mathematicsen_US
dc.departmentFakülteler, Fen Edebiyat Fakültesi, Matematik Bölümütr_TR
dc.identifier.volume44-
dc.identifier.issue2-
dc.identifier.startpage753-
dc.identifier.endpage765-
dc.authorid0000-0002-7575-3272-
dc.identifier.wosWOS:000553240100001en_US
dc.identifier.scopus2-s2.0-85088565093en_US
dc.institutionauthorSaygı, Zülfükar-
dc.identifier.doi10.1007/s40840-020-00981-0-
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanıen_US
item.fulltextNo Fulltext-
item.languageiso639-1en-
item.openairetypeArticle-
item.openairecristypehttp://purl.org/coar/resource_type/c_18cf-
item.cerifentitytypePublications-
item.grantfulltextnone-
crisitem.author.dept07.03. Department of Mathematics-
Appears in Collections:Matematik Bölümü / Department of Mathematics
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection
Show simple item record

CORE Recommender

SCOPUSTM   
Citations

5
checked on Sep 23, 2022

WEB OF SCIENCETM
Citations

5
checked on Sep 24, 2022

Page view(s)

168
checked on Dec 26, 2022

Google ScholarTM

Check

Altmetric


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.